# SDR CALA2014091501225

- Difficulty date: September 12, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N73291
- Make and model: Boeing 737824
- Aircraft serial: 33454
- Aircraft time: 33,836 hours, 11,471 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB LOWER SKIN HAS TWO CRACKS STATION 138.70 ONE AT 9 INCHES & ONE AT 17 INCHES FWD OF REAR SPAR.  CUT OUT DAMAGED AREA, FABRICATED REPAIR PARTS & INSTALLED IAW CORRECTION.  IAW SRM 55-10-01 REPAIR 11 INITIATED DIP 29445 TO DO INSPECTIONS.  ONE FLIGHT CYCLE AFTER REPAIR INSTALLATION & REPEAT INSPECTION A 1 AT 5600 FLIGHT CYCLE AFTER REPAIR INSTALLATION & REPEAT INST 9000 FLIGHT CYCLE INTERVAL THEREAFTER.
